Attainment of Optimal Solution in a Semiobnoxious Location Problem

Emilio Carrizosa, Dolores Romero Morales

Research output: Contribution to journalJournal articleResearchpeer-review

Original languageEnglish
JournalStudies in Locational Analysis
Issue number12
Pages (from-to)41-48
ISSN1105-5162
Publication statusPublished - 1999
Externally publishedYes

Bibliographical note

CBS Library does not have access to the material

Cite this

@article{1ac6e9c7fe4d4153b3e8d2210e441c9b,
title = "Attainment of Optimal Solution in a Semiobnoxious Location Problem",
author = "Emilio Carrizosa and {Romero Morales}, Dolores",
note = "CBS Library does not have access to the material",
year = "1999",
language = "English",
pages = "41--48",
journal = "Studies in Locational Analysis",
issn = "1105-5162",
number = "12",

}

Attainment of Optimal Solution in a Semiobnoxious Location Problem. / Carrizosa, Emilio; Romero Morales, Dolores .

In: Studies in Locational Analysis, No. 12, 1999, p. 41-48.

Research output: Contribution to journalJournal articleResearchpeer-review

TY - JOUR

T1 - Attainment of Optimal Solution in a Semiobnoxious Location Problem

AU - Carrizosa, Emilio

AU - Romero Morales, Dolores

N1 - CBS Library does not have access to the material

PY - 1999

Y1 - 1999

M3 - Journal article

SP - 41

EP - 48

JO - Studies in Locational Analysis

JF - Studies in Locational Analysis

SN - 1105-5162

IS - 12

ER -